# SDR IPXA2573447

- Difficulty date: April 17, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 22,272 hours, 13,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: C8, MAIN CARGO FLOORBEAM BS 1100, CORRODED UPPER SURFACE BL 0 - RBL 24.  REPAIRED IAW EO B757-5310-47124A.
